# SDR SWAA120464

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 25,098 hours, 14,719 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Part number: 233A5220
- Condition: Tripped
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION  -  CROSSFEED VALVE CB POPPED INFLIGHT CROSSFEED VALVE APPEARD TO FAIL IN OPEN POSITION.  RESET CIRCUIT BREAKER PER MM.
